您当前的位置:
首页 >
文章列表页 >
An Extreme Point of Orlicz Spaces Equipped with Φ-Amemiya Norm
更新时间:2026-08-31
    • An Extreme Point of Orlicz Spaces Equipped with Φ-Amemiya Norm

    • Vol. 26, Issue 2, Pages: 149-153(2021)
    • DOI:10.15938/j.jhust.2021.02.020    

      CLC: O177
    • Published:2021

    移动端阅览

  • CUI Yun-an, AN Li-li. An Extreme Point of Orlicz Spaces Equipped with Φ-Amemiya Norm[J]. 2021, 26(2): 149-153. DOI: 10.15938/j.jhust.2021.02.020.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

83

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Extreme Points in Orlicz Spaces Equipped with Snorm
Equipower Points of Unit Circle and Big Points in Minkowski Planes
Iterator Operator Norm Estimation for Solutions to a Class of Elliptic Equations in Orlicz Space
Mixed-frequency Cascaded H-bridge SVG Ripple Suppression Method
Intelligent Optimization Control Strategy for Chaos in Gear Systems with Slight Pitting Corrosion

Related Author

CUI Yunan
AN Lili
ZHAN Yujia
JI Dong- hai
GUO Wei
SUN Gong- yu
LÜ Yue ming
LI Xiao huan

Related Institution

(School of Applied Sciences,Harbin University of Science and Technology,Harbin 150080,China) 
College of Applied Sciences,Harbin University of Science and Technology
School of Science, Harbin University of Science and Technology
0